# SDR DXTA2008122203431

- Difficulty date: December 22, 2008
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 5,849 hours, 3,610 cycles
- System (JASC): 3400 · Navigation System
- Part: Cdu
- Part number: 8221354102
- Part serial: 21RM
- Condition: Shorted
- Part time: 3,079 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, B, A

## Discrepancy

SMOKE IN COCKPIT ORIGINATING FROM CENTER CONSOLE/FMS NR 2 AREA. INSPECTED CENTER CONSOLE FOR ACTUAL ORIGIN OF SMOKE. FOUND AT 3 FMS CDU AS THE SOURCE AS INDICATED BG THE PRESENCE OF A BURNED PLASTIC ODOR EMITTING FROM THE UNIT.  INSPECTED ALL CONSOLE WIRING FOR SIGNS OF DAMAGE, INSPECTED AVIONICS COOLING SQS. FOR PROPER OPERATION AND VERIFIED PROPER VOLTAGES PRESENT AT THE FMS CDU. NO FURTHER DEFECTS NOTED.  THE NR 2 FMS CDU WAS REPLACED ON A SQUAWK IN THE SAME W/O.  ALL DAMAGE WAS CONFINED WITHIN THIS UNIT REF MM 05-102.
